| Model Number |
20E |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.No problem was found with the device.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device did not deliver the appropriate energy during testing.In this state the device may not be able to deliver the appropriate defibrillation therapy if needed.There was no patient involvement reported with the event.